Dubravka Ban | Mathematics | SIU

Southern Illinois University



College of Engineering, Computing, Technology, and Mathematics

Dubravka Ban


Ban's profile photo

P: 618.453.6589
E: dban@siu.edu
O: Neckers 365

Professor; Dr. Sci., University of Zagreb, Croatia, 1998. Algebra, representation theory, automorphic forms.

Research Interests

My research is on topics in the representation theory of p-adic groups in the context of Langlands program. It is motivated by Arthur's conjectures.




  1. Strukture na reprezentacijama klasicnih p-adskih grupa, Disertacija, Zagreb 1998 (Structures on representations of classical p-adic groups, Ph.D. Thesis)

  2. Parabolic induction and Jacquet modules of representations of O(2n,F), Glasnik Mat. 34 (54) (1999) 147-185.

  3. Self-duality in the case of SO(2n,F), Glasnik Mat. 34 (54) (1999)  187-196

  4. (with C. Jantzen) The Langlands classification for non-connected p-adic groups,  Israel J. Math 126 (2001)  239-261

  5. Jacquet modules of parabolically induced representations and Weyl groups, Canad. J. Math. 53 (2001) no. 4, 675-695

  6. The Aubert involution and R- groups,  Ann. Scient. Ec. Norm. Sup., 4 serie, t. 35 (2002) 673-693

  7. (with C. Jantzen)  Degenerate principal series for even orthogonal groups,  Representation Theory, 7 (2003) 440-480.

  8. Linear independence of intertwining operators, Journal of Algebra, 271 (2004) 749-767.

  9. (with C. Jantzen) The Langlands classification for non-connected p-adic groups II: Multiplicity one, Proceedings of the AMS, 131 (2003) 3297-3304.

  10. Discrete series representations of SO(2n,F) for generic reducibilities, Functional analysis VIII,  11--26, Various Publ. Ser. (Aarhus), 47, Aarhus Univ., Aarhus, 2004.

  11. (with C. Jantzen)  Duality and normalization of standard intertwining operators, Manuscripta Math. 115 (2004), No. 4, 401-415.

  12. (with Y. Zhang) Arthur R-groups, classical R-groups, and Aubert involutions for SO(2n+1), Composition Math. 141(2) (2005), 323-343.

  13. Symmetry of Arthur parameters under Aubert involution, Journal of Lie Theory 16 (2006), No. 2, 251-270.

  14. (with C. Jantzen)  R-groups and the action of intertwining operators in the nontempered case, International Mathematics Research Notices, (2007), Article ID rnm059.

  15. (with C. Jantzen) Jacquet modules and the Langlands classification, Michigan Mathematical Journal, 56 (2008), 637-653.

  16. (with D. Goldberg) R-groups and parameters, Pacific J. Math., 255 (2012) No. 2, 281-303.

  17. (with C. Jantzen) The Langlands quotient theorem for finite extensions of p-adic groups, to appear in Glasnik Mat.

  18. (with D. Goldberg) R-groups, elliptic representations, and parameters for Gspin groups, preprint.

  19. (with C. Jantzen) The Langalands quotient theorem for finite central extensions of $p$-adic groups II: intertwining operators an duality, to appear in Glasnik Matematicki

  20. (with J. Hundley) On reducibility of p-adic principal series representations of p-adic groups, submitted (2015).